U.S. doctors online nowAsk doctors free
A 46-year-old member asked:

Plan b - does it cause vaginal excessive bleeding?

1 doctor answer1 doctor weighed in
Dr. Bac Nguyen
Family Medicine 24 years experience
Usually not: It is a progestin-based medication and so should not be causing excessive bleeding, but can cause breakthrough bleeding/spotting and change of mentrual flow, or can cause you to miss your period. So, excessive bleeding is unusual, but not impossible. So, if you have trouble, consullt your doc for an eval. Good luck.

Related questions

A 54-year-old member asked:
What can cause vaginal bleeding after stimulation?
1 doctor answer1 doctor weighed in
A 45-year-old member asked:
What to do about excessive vaginal bleeding for 3 weeks?
1 doctor answer1 doctor weighed in
A 33-year-old member asked:
Does herpes cause vaginal bleeding?
2 doctor answers3 doctors weighed in
A 27-year-old female asked:
Can leukaemia cause vaginal bleeding?
1 doctor answer5 doctors weighed in
Last updated Mar 26, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.